# SDR FDEA202102160408

- Difficulty date: February 16, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA385311
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT CEILING STA 1561 LBL 10 MAIN DECK FLOORBOARD SUPPORT   CORRODED AT NUT CLIP. MRKD REMOVED AND REPLACED CORRODED FLOOR SUPPORT WITH FABRICATED FLOOR SUPPORT   REF. DAC DWG AFA 3853, SRM 51-35-01 VOL 2.  PART # AFA3853-15
